# SDR IXXA2023060607

- Difficulty date: June 6, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON, I/B SIDE, SUPPORT ANGLE CRACKED IN HYD BAY DOOR FWD HINGE CUTOUT.
